Periodic Solutions to a Ring of Identical Cells With Delay via the Equivariant Degree Method
Shi Yu
International Journal of Differential Equations, 2026, vol. 2026, 1-12
Abstract:
We investigate the existence and multiplicity of bifurcating solutions in a Hopfield–Cohen–Grossberg network with n identical components and time delays. Applying the equivariant degree method, we derive sufficient conditions guaranteeing periodic solutions and their multiplicities. Two examples are provided to exemplify the theoretical results.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/ijde/2026/2137372.pdf (application/pdf)
http://downloads.hindawi.com/journals/ijde/2026/2137372.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijde:2137372
DOI: 10.1155/ijde/2137372
Access Statistics for this article
More articles in International Journal of Differential Equations from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().